Skip to Content

I've been taking Prozac for nearly 2 weeks. I'm very bloated. Does this subside?

Responses (2)

Stephen Treloar 24 Jul 2014

Having taken Prozac in the past and seeing your question, I thought to check out the side effects listed on this site. After the "rare" section of side effects was "incidence unknown" and bloating was listed; which means they are aware that it happens but have no idea how common it is.

I believe you should should talk to your prescribing Doctor and ask for advice. She/he will know if you should persist (I wouldn't) or just change you to another SSRI and monitor how you respond. Not all SSRI's and SNRI's have the same side effects as each other. One might not agree with you while another might be the wonder drug that leaves you feeling better than you have for ages.

Good luck and take care, Steve.

FreeScotland 24 Jul 2014

Thanks a lot. I have felt 100% better and I don't really want to stop taking it. I will see the doc

LaurieShay 24 Jul 2014

you maybe constipated or the opposite, diarrhea, when first starting an antidepressant. increase you water consumption and this will get better. takes the body a little while to adjust. give it time, if not better in a week or two consult physician.

FreeScotland 24 Jul 2014

Thanks a lot :-)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Did anyone find prozac made them more anxious?

Posted 30 Sep 2013 7 answers

Taking Wellbutrin and Prozac?

Posted 9 Oct 2013 6 answers

Prozac - how long until side effects subside?

Posted 1 Oct 2014 2 answers